# SDR CALA2025040303476

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 32,333 hours, 11,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 69451434
- Condition: Faulty
- Location: R1 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R PRESSURE GAUGE COVER LOOSE ACP INTERIM RPR REF ECRA 2566-01215 PART 1. ACP REPETITIVE INSP. PRIOR TO EACH FLT. PER PART 2. ACP PERM RPR PER PART 3 WITHIN 3 DAYS. TOMC APPROVED DIP TO ACCOMPLISH INSPECTION PRIOR TO EACH FLIGHT PER PART 2 OF ECRA 2566-01215 AND ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 3 CALENDAR DAYS.  REPLACED R1 GAUGE COVER FOR SLIDE AS PER ECRA 2566-01. OK TO CONTINUE.
